| Model Number |
4543 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range pacing impedance measurements.It was also noted that it appeared the threshold had dropped when the impedance went up.Technical services (ts) was consulted and discussed conducting testing in person.This lv lead remains in service and no adverse patient effects were reported.
Additional Manufacturer Narrative
This report is being submitted to update the information in section b5.This device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range pacing impedance measurements.It was also noted that it appeared the threshold had dropped when the impedance went up.Technical services (ts) was consulted and discussed conducting testing in person.This lv lead remains in service and no adverse patient effects were reported.Additional information was received and it was reported that the device was checked in the clinic and the impedance measurements were not out of range.No adverse patient effects were reported.